MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SRM-405
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "rupture, pain and itching".This record is for the right side.The device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b6.

Brand Name
Inspira Smooth Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25504522
Report Number9617229-2026-11301
Device Sequence Number13400092
Product Code FTR
UDI-Device Identifier10888628007130
UDI-Public(01)10888628007130(17)210515
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2021
Device Catalogue NumberSRM-405
Device Lot Number2925825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer08/11/2026
08/25/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date08/25/2026
09/08/2026
Date Device Manufactured06/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale
Patient Weight146 LB
Patient RaceWhite